# SDR DALA2024123012097

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N378DN
- Make and model: Airbus A321-211
- Aircraft serial: 8822
- Aircraft time: 17,038 hours, 7,237 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Condition: Faulted
- Location: Zone 300
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3078 - ATO - AT 2KTS DUE TO ELAC 1 PITCH AND ELEVATORS SERVO FAULTS. CORRECTIVE ACTION: REPLACED RT BLUE ELEVATOR SERVO CONTROL AND ELAC 1. (LP 5607444)
